# SDR FDEA201009283760

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Bs 780-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT CARGO NET TIE-DOWN FITTINGS AT STA 780, STA 800, STA 820 AND STA   840 FOUND WITH CORROSION.  REPAIRED AS PER E.A. F-5340-137677.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
